How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Celeste NP Your Own Question

Celeste NP
Celeste NP, Nurse Practitioner
Category: Health
Satisfied Customers: 1002
Experience:  Family Practice with emphasis in Women's Health, Forensics, Urgent Care, for 14 years.
Type Your Health Question Here...
Celeste NP is online now
A new question is answered every 9 seconds

Hi, I am 51 year old male taking Z-pak for three days for sinus

Resolved Question:

Hi, I am 51 year old male taking Z-pak for three days for sinus infection. Tonight, when I got home from work and laid down, both of my legs began to ache and burn, quite bad. It finally stopped after about 20 minutes, but now both legs burn slightly, as if I had been exercising heavily. Could this be a side effect of the z-pak? Should I continue taking it? Also using flonase and tessalon. Thank you.
Submitted: 3 years ago.
Category: Health
Expert:  Celeste NP replied 3 years ago.
Hello, I am happy to help you today! Use of my answers are for educational purposes only.

Are you taking any other medication on a daily basis other than what you have mentioned?
IS there any rash on your legs?
Customer: replied 3 years ago.

Hi,

 

No rash. I take priolsec 40 mg daily, atenolol 50 mg daily and usually 45 mgs of temazepam at bedtime to help me sleep.

 

Along with the Z-pak, i am using flonase once a day and tessalon (200 mg) three times a day, but just during the period of this illness

Expert:  Celeste NP replied 3 years ago.
Thanks for the additional information.

Most common side effects of this medication is nausea, stomache ache, diarrhea, more like GI distress types of symptoms.

Very rare side effects do include muscle weakness among others. IF this worsens then you need to see your provider right away to do some lab tests to make sure that it is not a symptom of something more concerning called rhabdomyosis.

The other medications that you are on should also not cause those side effects.

The leg symptoms that you are describing can also be caused by dehydration. So make sure that you have increased fluids. It is ok to take some ibuprofen tonight but if you continue to have problems about this in the morning, please see your provider.
Celeste NP, Nurse Practitioner
Category: Health
Satisfied Customers: 1002
Experience: Family Practice with emphasis in Women's Health, Forensics, Urgent Care, for 14 years.
Celeste NP and 5 other Health Specialists are ready to help you
Customer: replied 3 years ago.
Thank you so much!
Expert:  Celeste NP replied 3 years ago.
You are very welcome.

Hope you feel better soon!

JustAnswer in the News:

 
 
 
Ask-a-doc Web sites: If you've got a quick question, you can try to get an answer from sites that say they have various specialists on hand to give quick answers... Justanswer.com.
JustAnswer.com...has seen a spike since October in legal questions from readers about layoffs, unemployment and severance.
Web sites like justanswer.com/legal
...leave nothing to chance.
Traffic on JustAnswer rose 14 percent...and had nearly 400,000 page views in 30 days...inquiries related to stress, high blood pressure, drinking and heart pain jumped 33 percent.
Tory Johnson, GMA Workplace Contributor, discusses work-from-home jobs, such as JustAnswer in which verified Experts answer people’s questions.
I will tell you that...the things you have to go through to be an Expert are quite rigorous.
 
 
 

What Customers are Saying:

 
 
 
  • Outstanding response time less than 6 minutes. Answered the question professionally and with a great deal of compassion. Kevin Beaverton, OR
< Last | Next >
  • Outstanding response time less than 6 minutes. Answered the question professionally and with a great deal of compassion. Kevin Beaverton, OR
  • Suggested diagnosis was what I hoped and will take this info to my doctor's appointment next week.
    I feel better already! Thank you.
    Elanor Tracy, CA
  • Thank you to the Physician who answered my question today. The answer was far more informative than what I got from the Physicians I saw in person for my problem. Julie Lockesburg, AR
  • You have been more help than you know. I seriously don't know what my sisters situation would be today if you had not gone above and beyond just answering my questions. John and Stefanie Tucson, AZ
  • Armed with your answer I was able to talk with my son and daughter-in-law about their child who wasn't growing and who wasn't speaking. Since then she has grown about 1/4 of an inch and picked up 4 lbs. Her appetite and awareness have both improved. Sydney Galveston, Texas
  • You are absolutely the best team of health professionals on the WEB! MB Rosedale, NY
  • I have been dealing with an extremely serious health crisis for over three years, and one your physicians asked me more questions, gave me more answers and encouragement than a dozen different doctors who have been treating me!! Janet V Phoenix, AZ
 
 
 

Meet The Experts:

 
 
 
  • Nurse Milli, RN's Avatar

    Nurse Milli, RN

    Nurse (RN)

    Satisfied Customers:

    4013
    20 years experience in many areas of Nursing. Both Hospital and Private Practice experience.
< Last | Next >
  • http://ww2.justanswer.com/uploads/NU/nursescare4u/2013-3-31_03429_JApic.64x64.jpg Nurse Milli, RN's Avatar

    Nurse Milli, RN

    Nurse (RN)

    Satisfied Customers:

    4013
    20 years experience in many areas of Nursing. Both Hospital and Private Practice experience.
  • http://ww2.justanswer.com/uploads/agketch/2008-7-14_184046_drketchresized.jpg Dr. Ketch's Avatar

    Dr. Ketch

    Doctor

    Satisfied Customers:

    102
    Medical Degree, Former Assistant Professor at School of Medicine at Yale University
  • http://ww2.justanswer.com/uploads/FA/FamilyPhysician/2013-8-31_191624_JA550x500Photo.64x64.jpg Family Physician's Avatar

    Family Physician

    Doctor (MD)

    Satisfied Customers:

    5575
    Emergency Medicine and Family Practice for over 26 years
  • http://ww2.justanswer.com/uploads/drphophalia/2007-08-23_095626_dr._arun_phophalia.jpg Dr. Arun Phophalia's Avatar

    Dr. Arun Phophalia

    Doctor (MD)

    Satisfied Customers:

    16265
    MBBS, MS (General Surgery), Fellowship in Sports Medicine
  • http://ww2.justanswer.com/uploads/VA/VANP/2012-6-6_235535_Skye2.64x64.jpg A. Schuyler, NP's Avatar

    A. Schuyler, NP

    Nurse Practitioner

    Satisfied Customers:

    12090
    Board Certified NP, MS, RN. Private practice & hospitalist
  • http://ww2.justanswer.com/uploads/TA/tazechip/2012-6-7_135230_drpic.64x64.png Dr. Chip's Avatar

    Dr. Chip

    Doctor (MD)

    Satisfied Customers:

    8726
    Over 20 yrs of Family Practice
  • http://ww2.justanswer.com/uploads/neurosurg/2009-10-06_120923_profile.jpg Dr. Mark's Avatar

    Dr. Mark

    Doctor (MD)

    Satisfied Customers:

    6234
    U.S. Physician/Surgeon in Neurosurgery